I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 265-273
D. V. Juriev
View as HTML View as gif image View as LaTeX source
The article is devoted to various algebraic, geometric and geometroalgebraic structures, which appear in the context of the problem of description of pairs of linear operators. The relations between the problem and investigations of I. Batalin, A. Weinstein, M. V. Karasev and V. P. Maslov on the analogs of Lie theory for nonlinear Poisson brackets, L. V. Sabinin's program of the nonlinear geometric algebra and the infinite-dimensional symplectic geometry are explicated.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000